# SDR 2004UALA00893

- Difficulty date: September 7, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 9,249 hours, 3,873 cycles
- Engine: Iae V2527A5
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT RT CORNER OF 811 AVIONICS DOOR STRUCTURE. DOUBLER AND TRIPLER REPAIR INSTALLED IN ACCORDANCE WITH AIRBUS RAS/031172/019/2004 (MAJOR REPAIR).
